# SDR AALA202505204177

- Difficulty date: May 19, 2025
- Submitted: May 20, 2025
- Operation: Air carrier
- Aircraft: N858NN
- Make and model: Boeing 737823
- Aircraft serial: 30904
- Aircraft time: 43,383 hours, 18,474 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Stop Fitting
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: COCKPIT DOOR DOORSTOP WILL NOT STAY IN THE EXTENDED POSITION TO KEEP DOOR OPEN. REMOVED AND REPLACED COCKPIT DOOR STOP ASSEMBLY. PER AMM 52-51-00. OPERTIONAL CHECK GOOD.
